| Model Number |
72204354S |
| Medical Device Problem Code |
Output below Specifications (3004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).
Event or Problem Description
It was reported that, during surgery, the lens unit was not emitting light when camera head was inserted into patient.The procedure was completed with a one hour delay using a back-up device, the patient's anesthesia time was prolonged.No patient injury was reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
The reported device, used in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed and found residue on the light engine glass rod assembly.A functional evaluation revealed the lamp works but at a noticeably reduced brilliance.The complaint was confirmed.Factors, unrelated to the manufacturing and design of the device which could have contributed to the reported event potentially include a mismatched or damp light cable.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.No containment or corrective actions are recommended at this time.